Sous-groupes à un paramètre p-adique de variétés de groupe.

Daniel Bertrand

Inventiones mathematicae (1977)

  • Volume: 40, page 171-194
  • ISSN: 0020-9910; 1432-1297/e

How to cite

top

Bertrand, Daniel. "Sous-groupes à un paramètre p-adique de variétés de groupe.." Inventiones mathematicae 40 (1977): 171-194. <http://eudml.org/doc/142477>.

@article{Bertrand1977,
author = {Bertrand, Daniel},
journal = {Inventiones mathematicae},
pages = {171-194},
title = {Sous-groupes à un paramètre p-adique de variétés de groupe.},
url = {http://eudml.org/doc/142477},
volume = {40},
year = {1977},
}

TY - JOUR
AU - Bertrand, Daniel
TI - Sous-groupes à un paramètre p-adique de variétés de groupe.
JO - Inventiones mathematicae
PY - 1977
VL - 40
SP - 171
EP - 194
UR - http://eudml.org/doc/142477
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.